| Model Number |
TRULIANT TIB IMP PS INSERT SZ 5 9MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6), 2018.Approximately 4 years and 6 months after the initial procedure the patient had a left knee revision on (b)(6), 2023.The patient has suffered severe pain and loss of mobility.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant: 4904484- 02-020-11-0250 - truliant ps cem fem ps cem left sz 5, 5200805- 02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t, 5228130- 02-022-35-5009 - truliant tib imp ps insert sz 5 9mm ,5661864- 200-07-35 - advanced patella 35mm 3 peg implant.Pending investigation.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, medical device, component, and investigation clinical codes.